Alert archive / Colorado / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 3, NWS Denver/Boulder, CO

April 28, 2019Logan County, Sedgwick County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Apr 28, 2019, 2:23 PM MDT for Logan County, Sedgwick County, Colorado. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 28, 2019, 2:23 PM MDT (20:23 UTC)
Expired
Apr 28, 2019, 3:15 PM MDT
In force
52 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Logan County, CO, Sedgwick County, CO

The radar

The Goodland radar (KGLD), 174 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 8.4 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2019-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2019-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2520 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

943 
WUUS55 KBOU 282023
SVRBOU
COC075-115-282115-
/O.NEW.KBOU.SV.W.0003.190428T2023Z-190428T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Denver CO
223 PM MDT Sun Apr 28 2019

The National Weather Service in Denver Colorado has issued a

* Severe Thunderstorm Warning for...
  Northeastern Logan County in northeastern Colorado...
  Sedgwick County in northeastern Colorado...

* Until 315 PM MDT.

* At 223 PM MDT, a severe thunderstorm was located 6 miles southeast
  of Twin Buttes, or 19 miles southwest of Chappell, moving east at
  40 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Julesburg, Ovid, Sedgwick, Marks Butte and Sixteen-Mile Corner. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4076 10206 4075 10277 4100 10275 4100 10206
TIME...MOT...LOC 2023Z 275DEG 36KT 4086 10266 

HAIL...0.75IN
WIND...60MPH
 
$$

JK
1 follow-up statement
937 
WWUS55 KBOU 282104
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
304 PM MDT Sun Apr 28 2019

COC075-282114-
/O.CAN.KBOU.SV.W.0003.000000T0000Z-190428T2115Z/
Logan CO-
304 PM MDT Sun Apr 28 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LOGAN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4075 10246 4086 10243 4088 10206 4076 10206
TIME...MOT...LOC 2104Z 289DEG 23KT 4077 10234 

$$

COC115-282115-
/O.CON.KBOU.SV.W.0003.000000T0000Z-190428T2115Z/
Sedgwick CO-
304 PM MDT Sun Apr 28 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR SOUTHEASTERN SEDGWICK COUNTY...

At 304 PM MDT, a severe thunderstorm was located 5 miles west of
Sixteen-Mile Corner, or 12 miles north of Holyoke, moving east at 25
mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Sixteen-Mile Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4075 10246 4086 10243 4088 10206 4076 10206
TIME...MOT...LOC 2104Z 289DEG 23KT 4077 10234 

HAIL...0.75IN
WIND...60MPH
 
$$

JK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 10:07 AM MDT, 4 hours 16 minutes earlier.

Area forecast discussion, Apr 28, 10:07 AM MDT, 4 hours 16 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
1007 AM MDT Sun Apr 28 2019

.UPDATE...
Issued at 1007 AM MDT Sun Apr 28 2019

Moisture embedded in the westerly flow aloft and steep lapse
rates will keep showers and isolated thunderstorms going into the
evening hours. Lift associated with a trough moving across the
Northern Rockies and the right entrance region of the jet should
also help with convective development. Outflow from the showers
have produced wind gusts to 45 mph already. This should continue
through early evening. A cold front is sitting over southeast
Wyoming at this time. Models show it accelerating south around 00Z
pushing through the Denver area around 02Z. Wouldn't be surprised
to see it arrive sooner with a little help from outflow from
nearby convection.

For the mountains, scattered rain and snow showers with isolated
thunderstorms will continue through the evening. Snow level is a
around 10000 feet and will lower through the night. With the snow
being convective in nature, snowfall amounts will greatly vary.
There should be a swath of 4 to 8 inches of snow that accumulates
under a band of heavy snow. Elsewhere, amounts should be lighter.

&&

.SHORT TERM...(Today and tonight)
Issued at 354 AM MDT Sun Apr 28 2019

For today, the area will be under zonal flow aloft, as sfc low
pressure intensifies, over the ern plains. Moisture embedded in
the zonal flow aloft will combine with favorable lapse rates to
produce showers and tstms over the higher terrain by midday. This
activity will quickly spread eastward, with most of it fallen
apart over the front range, leading to gusty outflow winds, which
will spread across the plains by mid aftn. Gusts from 45 to 55
mph will certainly be possible. Over the far ern areas, there
could be some stronger storm development before the outflow winds
hit east of a Sterling to Akron line. Thus an isolated severe
storm with strong winds and marginal large hail could occur. As
for highs, readings will rise into the 70's across the plains in
advance of a cold front which will reach the Cy-NE border by 22Z.

For tonight, the flow aloft will remain mainly westerly with
additional moisture embedded in the flow.  Meanwhile a cold front
will sweep across the plains in the early evening hours with
increasing northeast low level flow.

Overall nrn CO will be on the southern end of a stronger upper
level jet which will lie across WY. Cross-sections show a
favorable set up for banded precip, however, there is little
agreement as to where this may be. The ECMWF generally has it over
nrn areas closer to the WY border while the GFS has it further
south along the I-70 mountain corridor eastward across Denver
towards Limon. The NAM is more like the GFS. Meanwhile soundings
show airmass will become cold enough for snow around midnight
along the front range. Thus it's possible some places could
receive a few inches of wet snow tonight depending on timing of
changeover. However, as mentioned above, confidence is low. Over
the mtns, there will probably be period of heavier snow for a 3
hour window, but not sure if it will be over the nrn mtns or
further south across the I-70 mountains corridor.

.LONG TERM...(Monday through Saturday)
Issued at 415 AM MDT Sun Apr 28 2019

Models have fairly strong southwesterly flow aloft for the CWA
Monday and Monday night. A weakening upper trough moves across the
CWA on Tuesday. On Tuesday night, southwesterly flow aloft is
over the CWA again. There is upward vertical velocity noted over
the CWA on the QG Omega fields Monday and Monday night. There is
downward motion progged on Tuesday, then upward again Tuesday
night. Models have upslope flow progged on Monday in the lowest
levels. By Monday night there is mix of upslope and normal
drainage patterns. There is more upslope on Tuesday and Tuesday
evening. Moisture-wise, there is some low and mid level moisture
in place at the start of Monday, but it doesn't get deep until
late Monday afternoon and Monday night. The NAM decreases the low
level moisture over the plains on Tuesday earlier than the GFS
does. Cross sections of moisture show Monday night to have the
deep moisture for all the CWA. These latest 00Z runs show less
moisture on Tuesday than yesterday's 00Z runs indicated. There is
some CAPE progged over the mountains late day Monday, then less,
but still some for late day Tuesday. There is a bit of CAPE
progged over the southern CWA plains for late day Tuesday.
Forecast soundings continue to indicate snow for the plains with
this system Monday afternoon and night. The QPF fields have
limited measurable snowfall in the mountains Monday morning. The
measurable snowfall increases late Monday afternoon and Monday
night. Tuesday's data shows minor amounts of snowfall lingering
through the day. The best period for decent snow for all areas of
the CWA will be Monday night. Total snowfall amounts are a bit
less on the latest model runs, but still decent amounts are noted.
Concerning highlights, will keep the Winter Storm Watch going in
the mountains and foothills, especially with the decent snow not
expected until later Monday afternoon and night. No highlights
for the plains right now. Maybe some areas will need an "Advisory"
at some point, mainly Monday overnight. For temperatures, Monday's
highs are still about 12-20 C cooler than today's expected highs.
For the later days, Wednesday through Saturday, models show
another upper open wave trough to move across the CWA on
Wednesday. There will be zonal flow aloft on Thursday, then upper
ridging moves in Friday and Saturday, at least on the GFS.
Wednesday will be the only real moist day. Thursday through
Saturday are pretty dry with a warming air mass in place.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1007 AM MDT Sun Apr 28 2019

Gusty west winds are expected by 18Z with gusts to around 30
knots. Outflow winds from nearby showers will likely produce wind
gusts up to 45 knots through early evening. The thunderstorms
threat is low today, but not zero. A cold front will push through
around 02Z bringing gusty northeast winds. Ceilings lower behind
the front, down to 4000 to 5000 ft along with a better chance of
rain showers. Ceilings will continue to drop overnight, lowering
to 2000 to 4000 feet by 12z Monday. The low clouds continue
through Monday. Best chance for snow at KDEN will be after 21Z
Monday, sooner at KBJC.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
Winter Storm Watch from Monday morning through late Monday night
for COZ033>037.

&&

UPDATE...Meier
SHORT TERM...RPK
LONG TERM....RJK
AVIATION...Meier
Hazardous weather outlook, Apr 28, 11:02 AM MDT, 3 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1102 AM MDT Sun Apr 28 2019

COZ030>051-291715-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1102 AM MDT Sun Apr 28 2019

...Heavy Snow Monday and Monday night for the mountains and
foothills...

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Showers and thunderstorms continue in the mountains today and
then move across the plains in the afternoon. Gusty outflow winds
of 45 to 55 mph will occur with any shower or storm. Over the far
northeast plains, an isolated severe storm may occur this
afternoon. Wind gusts to 60 mph along with one inch hail would be
the main threat.

For tonight showers and a few thunderstorms will continue
with the best coverage in the mountains. An area of 4 to 8 inches
of snow will be possible over the mountains with 2 to 4 inches in
the foothills. Along the front range, a cold front will move
across this evening and may enhance shower activity through
midnight. Temperatures may become cold enough for rain to briefly
change to snow, before ending. Thus some light accumulation may
occur on grassy areas.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Snow showers are expected over the mountains from Sunday
afternoon and continuing into Wednesday. Showers and
thunderstorms are possible over the plains Sunday afternoon and
evening. A strong cold front will move across the forecast area
late Sunday afternoon bringing colder temperatures. Rain will
change over to snow gradually after midnight Monday on the plains
and continue into Tuesday. There will be a chance of showers and
thunderstorms Wednesday afternoon over the plains as temperatures
become slightly warmer. The latter half of the week will be drier
with warming temperatures.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

In the hours before

Special weather statement, Apr 28, 1:28 PM MDT, 55 minutes before
Special Weather Statement
National Weather Service Denver CO
128 PM MDT Sun Apr 28 2019

COZ030>051-290130-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
Including the cities of Gould, North Park, Rand, Spicer, Walden,
East Slopes Park and Northern Gore Ranges, Gore Pass,
Rabbit Ears Pass, Dillon, Fraser, Granby, Grand Lake,
Hot Sulphur Springs, Kremmling, Cameron Pass,
Laramie and Medicine Bow Mountains, Rabbit Ears Range,
Rocky Mountain National Park, Willow Creek Pass, Berthoud Pass,
Breckenridge, East Slopes Mosquito Range,
East Slopes Southern Gore Range, Eisenhower Tunnel, Indian Peaks,
Kenosha Mountains, Mount Evans, Williams Fork Mountains,
Winter Park, Estes Park, Glendevey, Nederland, Red Feather Lakes,
Bailey, Central City, Evergreen, Georgetown, Idaho Springs,
Westcreek, Fairplay, Hartsel, Lake George, South Park,
Fort Collins, Hereford, Loveland, Nunn, Arvada, Boulder, Golden,
Lakewood, Longmont, Aurora, Brighton, City of Denver,
Denver International Airport, Highlands Ranch, Littleton, Parker,
Castle Rock, Elbert, Fondis, Kiowa, Larkspur, Briggsdale, Grover,
Pawnee Buttes, Raymer, Stoneham, Eaton, Fort Lupton, Greeley,
Roggen, Brush, Fort Morgan, Goodrich, Wiggins, Bennett, Byers,
Deer Trail, Leader, Agate, Hugo, Limon, Matheson, Forder, Karval,
Kutch, Punkin Center, Crook, Merino, Sterling, Peetz, Akron,
Cope, Last Chance, Otis, Julesburg, Ovid, Sedgwick, Amherst,
Haxtun, and Holyoke
128 PM MDT Sun Apr 28 2019

Scattered showers and thunderstorms will produce strong and gusty
winds of 50 to 65 mph this afternoon and evening across north
central and northeastern Colorado. Prepare for sudden gusty winds.
Secure loose objects and move to a safe shelter inside a building
or vehicle. In addition, areas lakes will become hazardous for
boaters. Therefore, boaters are urged to return to shore before
the stronger winds develop.
Special weather statement, Apr 28, 1:37 PM MDT, 46 minutes before
Special Weather Statement
National Weather Service Denver CO
137 PM MDT Sun Apr 28 2019

COZ031>036-038-039-042-043-282015-
South and Southeast Grand/West Central and Southwest
Boulder/Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet CO-Central and South Weld County CO-
Grand and Summit Counties Below 9000 Feet CO-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County
CO-Larimer and Boulder Counties Between 6000 and 9000 Feet CO-
West Jackson and West Grand Counties Above 9000 Feet CO-
Jefferson and West Douglas Counties Above  6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet CO-
Northeast Weld County CO-
Larimer County Below 6000 Feet/Northwest Weld County CO-
South and East Jackson/Larimer/North and Northeast Grand/Northwest
Boulder Counties Above 9000 Feet CO-
137 PM MDT Sun Apr 28 2019

...SIGNIFICANT WEATHER ADVISORY FOR WELD...SOUTHWESTERN
BROOMFIELD...NORTHWESTERN SUMMIT...SOUTHEASTERN LARIMER...GILPIN...
GRAND...NORTHWESTERN CLEAR CREEK...NORTHERN JEFFERSON AND BOULDER
COUNTIES UNTIL 215 PM MDT...

At 134 PM MDT, Doppler radar was tracking showers and thunderstorms
along a line extending from near Ault to 6 miles north of Radium, or
along a line extending from 10 miles north of Greeley to 52 miles
northeast of Glenwood Springs. Movement of the line was southeast at
20 mph.

Wind gusts of 50 to 60 mph will be possible with these storms.

Locations impacted include...
Southeastern Fort Collins, Greeley, northern Arvada, Westminster,
Boulder, Longmont, Loveland, Broomfield, Brighton, Lafayette,
Windsor, Evans, Louisville, Erie, Superior, Firestone, Johnstown,
Frederick, Fort Lupton and Estes Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.

If on or near area lakes, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 4076 10415 4001 10416 4000 10496 4004 10498
      4001 10499 4000 10505 3986 10506 3966 10624
      3977 10639 3993 10644 3994 10663 4006 10664
TIME...MOT...LOC 1934Z 302DEG 10KT 4057 10470 4004 10656

JK
Local storm report, Apr 28, 1:44 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
144 PM MDT SUN APR 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     NON-TSTM WND GST 3 NW MARSHALL           39.98N 105.27W
04/28/2019  M73 MPH          BOULDER            CO   MESONET

            NCAR MESA LABORATORY.

&&
Special weather statement, Apr 28, 1:46 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service Denver CO
146 PM MDT Sun Apr 28 2019

COZ048-050-051-282045-
Phillips County CO-Sedgwick County CO-Logan County CO-
146 PM MDT Sun Apr 28 2019

...SIGNIFICANT WEATHER ADVISORY FOR LOGAN...PHILLIPS AND SEDGWICK
COUNTIES UNTIL 245 PM MDT...

At 144 PM MDT, Doppler radar was a line of showers and strong
thunderstorms along a line extending from 5 miles north of Logan
Corners to near Twin Buttes, or along a line extending from 8 miles
northwest of Sterling to 18 miles southwest of Chappell. Movement
was east at 40 mph.

Wind gusts of 50 to 60 mph will be possible with these storms.

Locations impacted include...
Sterling, Holyoke, Julesburg, Haxtun, Fleming, Ovid, Merino, Iliff,
Sedgwick, Crook, Paoli, Padroni, Atwood, Marks Butte, Highland
Center, St Petersburg, Proctor, Pleasant Valley, North Sterling
Reservoir and Willard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.

If on or near area lakes, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 4044 10206 4045 10347 4052 10347 4053 10358
      4057 10358 4100 10302 4100 10205
TIME...MOT...LOC 1944Z 279DEG 34KT 4070 10335 4092 10274

JK
Special weather statement, Apr 28, 2:15 PM MDT, 8 minutes before
Special Weather Statement
National Weather Service Denver CO
215 PM MDT Sun Apr 28 2019

COZ042>044-048-049-282115-
Washington County CO-Central and South Weld County CO-
Morgan County CO-Logan County CO-Northeast Weld County CO-
215 PM MDT Sun Apr 28 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WELD...MORGAN...
NORTHEASTERN WASHINGTON AND SOUTHERN LOGAN COUNTIES UNTIL 315 PM
MDT...

At 213 PM MDT, Doppler radar was tracking a line of showers and
thunderstorms along a line extending from 5 miles southeast of Keota
to near Prospect Valley, or along a line extending from 28 miles
north of Fort Morgan to 27 miles southeast of Greeley. Movement was
southeast at 30 mph.

Wind gusts up to 60 mph will be possible with these storms.

Locations impacted include...
Sterling, Fort Morgan, Akron, Brush, Wiggins, Log Lane Village, Otis,
Fleming, Merino, Iliff, Hillrose, Prewitt Reservoir, Weldona, Atwood,
Orchard, Stoneham, Burdett, Snyder, Riverside Reservoir and Midway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.

If on or near area lakes, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 4076 10265 4044 10272 4044 10278 4011 10280
      4014 10454 4077 10406
TIME...MOT...LOC 2013Z 313DEG 27KT 4066 10398 4011 10443

JK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 1:37 PM MDTSpecial Weather StatementBOUBoulder, Gilpin, Grand, Weld38 min
Apr 28, 1:46 PM MDTSpecial Weather StatementBOULogan, Phillips, Sedgwick59 min
Apr 28, 2:08 PM MDTWinter Storm WatchBOULarimer, Weld15 hr
Apr 28, 2:08 PM MDTWinter Storm WarningBOUBoulder, Clear Creek, Douglas, Gilpin, Grand, Jackson and 4 more40 hr
Apr 28, 2:08 PM MDTWinter Weather AdvisoryBOULarimer, Park, Weld40 hr
Apr 28, 2:15 PM MDTSpecial Weather StatementBOULogan, Morgan60 min
Apr 28, 2:51 PM MDTSpecial Weather StatementBOUPhillips, Washington54 min
Apr 28, 3:11 PM MDTSevere Thunderstorm WarningBOUPhillips, Sedgwick49 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.